# SDR ASAA0280559

- Difficulty date: November 11, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936037501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LONGERON 29R IS CORRODED IN RADIUS AT FS 1180.25-1183.  BLENDED AREA PER BAC TLX AOC-OKC-02-0086H AND EA 5310-02134.  (M)
